# SDR CALA2025062605894

- Difficulty date: June 6, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 79,575 hours, 29,931 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Part number: 141A8371U7
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FWD GALLEY DOOR STUB FRAME UPPER LEFT CORNER. REF TO EA5310-07694 REV C OPS 009, STEP, STEP 5 (A) (REF: AAR NR 1000042353) REMOVED AND REPLACED THE R1 DOOR FWD GALLEY DOOR UPPER STUB FRAME IAW B737-800 , SRM 51-40-02-0G-0, IPC 53-11-00-80.
